advertisement
Question
Posted by: Bevels | 2008/05/24

Weight gain Yasmin Contraceptive pill

Hi, please can I have your advise. I havebeen on Yasmin contraceptive pill for 3 years now. In South Africa there are 28 pills in the pack, I am now in Ireland and I have switched over to Yasmin in Ireland that have 21 days, ad you dont take the pill for 7 days. In the last 2 months I have blown up in weight and managed to put on 10kg, I eat a pretty healthy diet (following the TLC diet) and drink plenty water etc, no sugar, no fat and salads as well as white meats, and I am still battling to shake the weight off. I normall get my period on day 2 of the inactive strip in SA, but now when I go into inactive period that Idont take the pill, it takes 5 days till I get my period. Are the hormones different, why am i gaining so much weight. I power walk 35 minutes every morning, and evening, and sometimes in the evening, I do 65 mintes. Iam carrying the weight on my bum, tum and boobs. Please help, I am getting depressed....
Thanks :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The pills should be the same. The inactive pills contain no hormones, so should be the same as taking nothing. I don't think that the weight gain is related to this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mpho | 2016/01/18

Hi Doctor , im 35 years of age and in all my teenage life i never had any problems with period pains and acne since after my two kids .For the past five years ive been battling with strong period pains and Acne.Will you kindly assist with prescribing the best contraceptive pills that will help with acne and reduce my period cramps .

Reply to Mpho
Posted by: Anonymous | 2013/05/09

Hi there I've been on Yasmin since March & have bee experiencing lower back pains, constant nausea & also a shooting pain in my lower abdominal area. I just read an article about Yasmin & Yaz in the USA & the side effects it had on ladies there. Is there something to be worried about, could this be a side-effect I'm experiencing?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement